# SDR GTIA201808302819

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 14,876 hours, 6,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY CHECK,  FOUND THE R2 DOOR ASSIST BOTTLE BELOW LIMITS.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
